# SDR CA131223003

- Difficulty date: December 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,373 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Part number: D59880
- Condition: Loose
- Location: Mlg Target
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEP HAD MULTIPLE ECAM MESSAGES, INCLUDING SHOCK ABSORBER FAULT AND GEAR DOOR NOT CLOSED.  DECLARED A PAN PAN WITH ATC AND DIVERTED BACK.  ACFT LANDED AND TAXIED TO GATE WITH NO FURTHER ISSUE.  FOUND TARGET SUPPORT CASING LOOSE AT FWD ATTACH PIN CAUSING TARGETS/SENSORS TO MOVE OUT OF LIMITS (AFT OF NLG).  REPLACED SUPPORT BOLT REF IPC 32-21-11-13, ITEM 50 IAW AMM 32-21-11.  FUNCTIONAL TEST OF THE NORMAL EXT AND RETACTION OF ALL GEAR.  GEAR CARRIED OUT IAW AMM 32-31-00. NO FAULTS FOUND.
